# SDR CA090326009

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 17,623 hours
- Engine: Pwa PT6A41
- Propeller: Hartzl HCD4N3A
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Part number: 115430100109
- Condition: Cracked
- Location: Emergency Exit
- Part time: 17,766 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) CRACK FOUND ON EMERGENCY EXIT EXTERNAL SKIN, LOWER REAR CORNER DURING REGULAR DOOR AND ESCAPE HATCH INSP IAW MM 52-20-00 PG. 204.
